1 doctor weighed in:

I've started taking a fiber supplement and noticed that my anus hole started to itch. Is this normal?

1 doctor weighed in
Saurabh Bajpai
Emergency Medicine

In brief: Fiber is irritant

It is possible for your fiber to be an irritant to your bowel.
There are different types of fiber on the market... Try another one and see if it helps. Also it is very important that you consume lots of water when taking fiber.

In brief: Fiber is irritant

It is possible for your fiber to be an irritant to your bowel.
There are different types of fiber on the market... Try another one and see if it helps. Also it is very important that you consume lots of water when taking fiber.
Saurabh Bajpai
Saurabh Bajpai
Answer assisted by Saurabh Bajpai, Medical Student
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors